Lattice valued double fuzzy preproximity spaces


ÇETKİN V. , AYGÜN H.

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.60, no.3, pp.849-864, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 60 Issue: 3
  • Publication Date: 2010
  • Doi Number: 10.1016/j.camwa.2010.05.032
  • Title of Journal : COMPUTERS & MATHEMATICS WITH APPLICATIONS
  • Page Numbers: pp.849-864

Abstract

The concept of lattice valued double fuzzy preproximity is introduced. The relationships among the double fuzzy preproximity, double fuzzy topology and double fuzzy interior (closure) operators are studied. (C) 2010 Elsevier Ltd. All rights reserved.